MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ICP EXPRESS CABLE; ICP EXPRESS - CABLES

INTEGRA LIFESCIENCES MANSFIELD ICP EXPRESS CABLE; ICP EXPRESS - CABLES
Catalog Number 826636
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that during a procedure, an icp cable (id (b)(6) was with short circuit.As a result, a new cable from the same device was used to connect the icp monitor (id (b)(6).No adverse consequences were reported; however, a 10-minute delay was noted.
 
Additional Manufacturer Narrative
The icp express cable (id 826636) was returned for evaluation.Device history record (dhr) ¿ the batch record was reviewed for any anomalies or non-conformances related to the finished device, and none were identified.Failure analysis - the cable was tested using an icp express and transducer simulator.When the cable was connected to the icp express and transducer, the icp express went into an error state and no longer functioned.The icp express stopped working.The cable was then inspected, and the sockets/pins were checked for continuity.One of the pins that should not have been active was, which is consistent with the reported short circuit.Root cause analysis - the cable failed during functional testing.A visual and functional test of the socket/pins was conducted and identified a failing pin, consistent with the reported short circuit.A potential cause of the failure may be related to damage incurred during handling, storage, and/or use.
 
Event or Problem Description
N/a.

Brand Name
ICP EXPRESS CABLE
Common Device Name
ICP EXPRESS - CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19054540
Report Number3014334038-2024-00065
Device Sequence Number18184538
Product Code GWM
UDI-Device Identifier10381780520481
UDI-Public10381780520481
Combination Product (Y/N)N
PMA/510(K) Number
K945585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826636
Device Lot Number510722
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP MONITOR (ID 826635).
Patient SexUnknown